IUD Questions

Jade - posted on 04/20/2012 ( 4 moms have responded )

56

58

2

Okay! I am hearing so much about the IUD & I don't know what is correct anymore. I have had my IUD for 3 years now, and my body is acting so weird & I'm starting to think that it all caused by my IUD.

First Issue:
I have gained so much weight, and no matter how hard I try, I can't seem to lose the weight, and weight was never an issue for me; before my pregnancy I weighed 160 pound and I'm 5'6 so that we really good. Now I weigh 250 pounds, I go to the gym 3 times a week (which I'm going to up to 5 times a week), I am eating healthy (fruits, veggies, water, & NO red meats). So I don't see why I can't lose weight...??

Second Issue:
I am having hot flashes and I'm only 22 years old. A room can be 70 degrees, and I'm saying it's hot. Even when I'm at work, I sit behind a desk my whole shift, answer phones, paperwork, etc. Nothing hard but I will say it's so hot in my office, and crank the air conditioning. Everyone will come into my office and say it's freezing, and I say I'm hot. So does the IUD cause hot flashes? Someone told me the IUD makes your body feel like it's going through menopause- is that true or correct?

Third Issue:
Ever since I got my IUD 3 years ago, I have been having stomach pains. They sometimes will make me cry, but they go away. They are not so bad, that I will get it taken out but the other things will make me take it out if I can't figure out what is wrong with my body.

Fourth & Last Issue:
I have not had a period in 4 years; because of course I did not have a period during my pregnancy, then I have had my IUD for 3 years and I just have not had a period. Is that a bad or good thing? Have any other ladies had this issue?

So what I'm asking is does any of this sound normal with the IUD, and if so have you experienced any of the things that I am..??

Thank you for taking the time to read this post & answer if you do.

4 Comments

View replies by

Tina - posted on 08/20/2012

1,314

28

301

I have about the bleeding was just informed to give it a little more time see what happens. I did it has gotten a lot better. I figured out that it was actually causing me to have miscarriages that so that explains alot of the problems. We have just decided to be extra careful with condoms. Even though still no sex drive. I still have the implannon as well though

Kara - posted on 04/25/2012

8

8

1

@ Tina Poulton....those are super serious symptoms and all that bleeding is not normal. Have you been to an obgyn since all of this started?

Tina - posted on 04/23/2012

1,314

28

301

I have had some pretty horrible symptons I was bleeding constantly for about 8 months after having mine in feeling exremely depressed, hot flushes. The I haven't bled in weeks now. I feel better than I did. But I have constant headaches and am struggling to lose weight. This is kinda personal but I do get alot of pain and bleed after my partner and I have had intercourse. I have wanted to get it out but I really don't want to risk getting pregnant again. I stopped bleeding for about 2 weeks then my partner and i thought it might be safe to get intermate but once again it was painful and within 2 days I was bleeding. And I was in pain and depressed again. So we just haven't been intermate. I know I should consider other options but I'm worried about side effects of other birth controls.

Kara - posted on 04/22/2012

8

8

1

Wow those seem like some very frustrating issues. I had an IUD for almost 5 years but I personally never experienced side effects like yours. The only thing I can relate to is the abdominal pain. The pain I would get from time to time, especially durring and after intercourse, was the reason I had it taken out. You should REALLY consider going to your obgyn and getting your answers from a professional. I hope everything works out!

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms